i've received my 4th tys infusion - the last 2 went fine and I felt my walking was improving though now I have the feeling it got slightly worse after the last infusion and I sometimes have mild headaches and mild feelings of nausea. I got scared it could be PML, i am a little paranoid... but my neuro does not seem to think it could be connected though she will still do a MR, just in case
Anyway, I am happy if it doesn't get worse!
however, I have another, probably bizarre question: how do you deal with alcohol? I mean, do you drink at all? And do you smoke? maybe cannabis? I heard that cannabis can help ease the symptoms of MS?! I mean, I don't drink too much though I do a few glasses a few times / week. As for cigarettes, I did never really smoke and now I sometimes smoke 1 - 5 cigarettes/week max but they really worsen my walking, balance, tremors in my hands so I rarely do. and cannabis, I don't really smoke, however, I was wondering if anyone knows if cannabis has any interactions with tysabri. I am sorry, I know these are silly questions but I would be really interested in hearing what you think.
and I wanted to say tnx because reading this forum sort of comforts me when I get scared and anxious!
hope we will all hang on being strong and happy for a long time!